# SDR DALA2019022801297

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0962609) DURING INPSECTION FOUND CORROSION WEB - INTERCOSTAL BTW BS 767 TO BS 787 AND STR 25R AT AFT CARGO COMPARTMENT. REPLACED WEB-INTERCOSTAL LOC BTW BS767 TO BS787 AND STR 25R AT AFT CARGO COMPARTMENT ASPER DWG 146A0081 REV A. AND SRM 51-10-02.
